| Catalog Number |
02.07.1204L |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
11/22/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At 6 years and 8 months from the primary, the patient came in reporting instability due to a loose tibial tray.The surgeon revised the medacta femoral component, insert and tibial tray with competitor implants and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 28 november 2023.Lot 164913: 110 items manufactured and released on 07-nov-2016.Expiration date: 2021-10-27.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.